Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
spewtank

any derms in here

Recommended Posts

i am going to derm in a month i have svere cystic acne and cant go back on roacutane taken of after a month becoz of liver prolems or antiobiotics emycin.

is there any hope that he mite have something good else i could try or am i doommed :evil:

Link to comment
Share on other sites

i am going to derm in a month i have svere cystic acne and cant go back on roacutane taken of after a month becoz of liver prolems or antiobiotics emycin.

is there any hope that he mite have something good else i could try or am i doommed :evil:

You can't go back on Accutane because of liver problems from Accutane or antibiotics or both?

If you couldn't tolerate Accutane at the full strength dosage, you may want to consider lower dosage treatment. When someone has abnormal liver enzymes sometimes it's possible to start the course over at a lower dose that the person is able to tolerate, then build back up to a higher dose. If that's not possible, longer term low dose treatment is an option.

If you have severe cystic acne it's very likely that it will scar. I would explore ways to get back on Accutane that don't endanger your health. A lot of derms aren't willing to consider alternatives to standard dosages because they aren't familiar with them. But maybe do some research on low dose Accutane and show your derm, or find a new derm.

Good luck.

Paul

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×